# SDR DALA2015061703851

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 13L AT AFT ACCESSORY COMPARTMENT BS 1380.  THE LONGERON  WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND 53-14-4, ITEM 4.
